Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the coefficients of univalent functions


Author: Zeev Nehari
Journal: Proc. Amer. Math. Soc. 8 (1957), 291-293
MSC: Primary 30.0X
MathSciNet review: 0083569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. R. Garabedian and M. A. Schiffer, A proof of the Bieberbach conjecture for the fourth coefficient, J. Rational Mech. Anal. 4 (1955), 427–465. MR 0070712
  • [2] J. E. Littlewood, On inequalities in the theory of functions, Proc. London Math. Soc. (2) vol. 23 (1925) pp. 481-519.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083569-3
Article copyright: © Copyright 1957 American Mathematical Society